MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSCANTO; SEE H.10

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSCANTO; SEE H.10
Model Number 339473
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Common device name: flow cytometric reagents and accessories.Medical device expiration date: na.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that leakage of waste occurred outside of instrument with a bd facscanto¿ ii cytometer ivd 5/3 system.The following information was provided by the initial reporter: user reported fluid leakage from the cytometer.Additionally, on 2020-05-29 the bd sales consultant provided the following additional information: was the leak contained within the instrument? yes.Was the leak in a customer accessible location? yes.What was the fluid that leaked? unknown what is the source of leak a waste line or non-waste line? unknown.Was the customer exposed to blood or bodily fluids? yes.Was there any physical harm to the customer as a result of the leak? no.Was the customer exposed to blood or bodily fluids? yes.Was there any physical harm to the customer as a result of the leak? no.Additionally, on 2020-06-09 the fse provided the following additional information: it was leakage from instrument.We do not know what it was, facsclean or from waste line.The customer did not have any physical contact (like clothing, skin etc.).Customer used medical gloves to clean the puddle.There was not any impact to patient samples due to leak.
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted mfr report # 2916837-2020-00025 was sent in error.There was no skin or mucous membrane exposure and the leak was contained within the instrument, therefore, is not considered to be a reportable malfunction.
 
Event or Problem Description
It was reported that leakage of waste occurred outside of instrument with a bd facscanto¿ ii cytometer ivd 5/3 system.The following information was provided by the initial reporter: user reported fluid leakage from the cytometer.Additionally, on 2020-05-29 the bd sales consultant provided the following additional information: was the leak contained within the instrument? yes.Was the leak in a customer accessible location? yes.What was the fluid that leaked? unknown.What is the source of leak -- a waste line or non-waste line? unknown.Was the customer exposed to blood or bodily fluids? yes.Was there any physical harm to the customer as a result of the leak? no.Was the customer exposed to blood or bodily fluids? yes.Was there any physical harm to the customer as a result of the leak? no.Additionally, on 2020-06-09 the fse provided the following additional information: it was leakage from instrument.We do not know what it was, facsclean or from waste line.The customer did not have any physical contact (like clothing, skin etc.).Customer used medical gloves to clean the puddle.There was not any impact to patient samples due to leak.

Brand Name
BD FACSCANTO
Common Device Name
SEE H.10
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
MDR Report Key10158622
Report Number2916837-2020-00025
Device Sequence Number3600048
Product Code OYE
UDI-Device Identifier00382903394739
UDI-Public00382903394739
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K141468
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number339473
Device Catalogue Number339473
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/27/2020
Supplement Date Received by Manufacturer05/27/2020
Initial Report FDA Received Date06/16/2020
Supplement Report FDA Received Date07/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;